Kohomologie von p-Lie-Algebren.

Bodo Pareigis

Mathematische Zeitschrift (1968)

  • Volume: 104, page 281-336
  • ISSN: 0025-5874; 1432-1823

How to cite


Pareigis, Bodo. "Kohomologie von p-Lie-Algebren.." Mathematische Zeitschrift 104 (1968): 281-336. <http://eudml.org/doc/170949>.

author = {Pareigis, Bodo},
journal = {Mathematische Zeitschrift},
keywords = {cohomology of Lie -algebras},
pages = {281-336},
title = {Kohomologie von p-Lie-Algebren.},
url = {http://eudml.org/doc/170949},
volume = {104},
year = {1968},

AU - Pareigis, Bodo
TI - Kohomologie von p-Lie-Algebren.
JO - Mathematische Zeitschrift
PY - 1968
VL - 104
SP - 281
EP - 336
KW - cohomology of Lie -algebras
UR - http://eudml.org/doc/170949
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.